# SDR 96ZZZX4945

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400WA
- Make and model: Beech C-45H
- Aircraft serial: AF764
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Fabric Failed
- Location: Elevator Lt
- Stage of operation: NR
- Nature of condition: F, D
- Precautionary procedure: A

## Discrepancy

ELEVATOR FABRIC FAILED IN-FLIGHT CAUSING SEVERE CONTROL SURFACE FLUTTER.  DAMAGE TO ELEVATOR ATTACH POINT HINGE.  LEFT ELEVATOR TRIM ACTUATOR DEPARTED THE AIRCRAFT.  FABRIC WAS VERY OLD AND HAD NUMEROUS REPAIRS.  REMOVED ELEVATOR AND REPLACED WITH METALLIZED ELEVATOR PER HAMILTON AVIATION CO. STC NR SA2815 WE.  TAT:  15,998.5 HOURS.
